Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Dark brown spotting with nausea, headache, back pain. Home test negative. Reasons ?

Hello, I was to expect my period July12th but instead a few days later wiped dark brown once then nothing. I have been experiencing lower right back pain for about one month now along with nausea more so the last 10 days, headaches , tired, ache in legs, urinating frequently, and more recently seem to be hungry all the time. Also, i just did pregnancy test a few days ago but got faint negative. I m sure I am forgetting a few symptoms. I wonder though, as my period last month on June13th was about 10days early, what is happening with me and if it was spotting or something else? Thanks!!
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi Bink
Thanks for writing as you have Last menstrual date on June 13 10 days early or late doesn't mater but July 12 you missed your period you should get ultrasound done to make sure for pregnancy or not. Sometimes due to hormonal changes home test negative or either it may not be done correctly at home you should consult gynecologist. All the symptoms you are telling are related to pregnancy First trimester. You have not mentioned your age and Last child birth.
Answered: Sat, 11 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor